# SDR CALA2024072900300

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 73,684 hours, 27,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM FUNCTIONAL CHECK (INTERIOR AND EXTERIOR) {MULT-33-3-0004} - BATTERY PACK M1674 FAILS 15 MIN CAPACITY CHECK REPLACED BATTERY PACK IN M1674 EMERGENCY LIGHTS POWER SUPPLY IAW AMM 33-51-06-960-805. CAPACITY CHECK FOR M1674 SUPPLIED LIGHTS GOOD IAW AMM 33-51-06-200-801.PARTS USED: 99-3351-3-0015,QTY :1 PARTS USED:  99-3351-3-0015,QTY :1
